# SDR N6WA20120820001

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 11,388 hours, 7,612 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOWSTRIP AT RT EMERGENCY EXIT WON'T REMAIN IN PLACE. RESECURED GLOWSTRIP IAW AMM 33-51-01 NO FURTHER FAULTS NOTED AT THS TIME.
